A COMPARISON THEOREM OF IMPROVING GAUSS-SEIDEL METHOD FOR AN H-MATRIX AND ITS COMPARISON MATRIX
by: Li-Ying Sun Page: 225 - 232 Far East Journal of Applied Mathematics Volume 22, Issue 3, Pages 225 - 232 (March 2006) Downloads: 414 Views: 1174
A RELIABLE IMPROVEMENT TO SOLUTIONS OF SYSTEM OF PARTIAL INTEGRAL EQUATIONS
by: A. Golbabai and B. Keramati Page: 233 - 248 Far East Journal of Applied Mathematics Volume 22, Issue 3, Pages 233 - 248 (March 2006) Downloads: 420 Views: 1378
THE NONLINEAR GALERKIN APPROXIMATE SOLUTION OF DISSIPATIVE CAMASSA-HOLM EQUATION
by: Danping Ding, Lixin Tian, Gang Xu and Xuedi Wang Page: 249 - 263 Far East Journal of Applied Mathematics Volume 22, Issue 3, Pages 249 - 263 (March 2006) Downloads: 389 Views: 1446
NON-PERTURBATIVE ANALYTICAL APPROXIMATE SOLUTIONS OF FALKNER-SKAN EQUATION
by: Celestin Wafo Soh (USA) Page: 265 - 274 Far East Journal of Applied Mathematics Volume 22, Issue 3, Pages 265 - 274 (March 2006) Downloads: 410 Views: 1414
OSCILLATION CRITERIA FOR n-TH ORDER NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS
by: Cheng Jinfa and Chu Yuming Page: 275 - 284 Far East Journal of Applied Mathematics Volume 22, Issue 3, Pages 275 - 284 (March 2006) Downloads: 390 Views: 1371
SOME PROPERTIES OF THE BALANCE EQUATIONS FOR INITIAL DATA OF ATMOSPHERIC MODELS
by: Andrei Bourchtein Page: 285 - 296 Far East Journal of Applied Mathematics Volume 22, Issue 3, Pages 285 - 296 (March 2006) Downloads: 446 Views: 1307
ON THE GRAPHS WITH LARGER LAPLACIAN EIGENVALUES EQUAL TO TWO
by: Tan Xuezhong and Bolian Liu Page: 297 - 302 Far East Journal of Applied Mathematics Volume 22, Issue 3, Pages 297 - 302 (March 2006) Downloads: 416 Views: 1325
NONLINEAR BOUNDARY VALUE PROBLEMS FOR A CLASS QUASILINEAR INTEGRODIFFERENTIAL EQUATIONS OF VOLTERRA-HAMMERSTEIN TYPE
by: Zuodong Yang and Hu Yue Page: 303 - 317 Far East Journal of Applied Mathematics Volume 22, Issue 3, Pages 303 - 317 (March 2006) Downloads: 400 Views: 1492
FACTORISATION OF GRAPHS
by: C. Sunil Kumar Page: 319 - 338 Far East Journal of Applied Mathematics Volume 22, Issue 3, Pages 319 - 338 (March 2006) Downloads: 393 Views: 1122